# SDR 97FDEA00784

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 727-22
- Aircraft serial: 18870
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6563169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0253 009 CORROSION (C53-224-06) ON FLOORBEAM BS 344, RBL 15-LBL 60, WL 208.  UPPER CHORD OF 344 FLOORBEAM, RBL 65 TO LBL 65, WL 208 WAS FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED UPPER CHORD FROM RBL 65 TO LBL 65 AND INSTALLED NEW UPPER CHORD PER FED-EX DRAWING SR 27-53-007.
